Antiregular graphs are universal for trees
Merris Russell
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2003 (14):1-3
Details  Cross Ref cited by(2)  Full text ( 90 KB)  DOI:10.2298/PETF0314001M
On the seidel eigenvectors of a graph
Lepović Mirko V.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2003 (14):4-10
Details  Cross Ref cited by(1)  Full text ( 134 KB)  DOI:10.2298/PETF0314004L
The fractal interpolation for countable systems of data
Secelean Nicolae-Adrian
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2003 (14):11-19
Details  Full text ( 122 KB)  DOI:10.2298/PETF0314011S
Some identities for the Riemann zeta-function
Ivić Aleksandar
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2003 (14):20-25
Details  Full text ( 114 KB)  DOI:10.2298/PETF0314020I
Some considerations in connection with Kurepa's function
Malešević Branko J.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2003 (14):26-36
Details  Full text ( 172 KB)  DOI:10.2298/PETF0314026M
The eigenspace of the eigenvalue -2 in generalized line graphs and a problem in security of statistical databases
Branković Ljiljana, Cvetković Dragoš M.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2003 (14):37-48
Details  Full text ( 139 KB)  DOI:10.2298/PETF0314037B
Numerical construction of the generalized Hermite polynomials
Milovanović Gradimir V., Cvetković Aleksandar S.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2003 (14):49-63
Details  Full text ( 173 KB)  DOI:10.2298/PETF0314049M
A class of reflexive cactuses with four cycles
Radosavljević Zoran S., Rašajski Marija S.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2003 (14):64-85
Details  Cross Ref cited by(4)  Full text ( 881 KB)  DOI:10.2298/PETF0314064R
Preconditioning in a wavelet basis and its application to some boundary value problems
Rašajski Marija S.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2003 (14):86-93
Details  Full text ( 270 KB)  DOI:10.2298/PETF0314086R
Two shorter proofs in spectral graph theory
Simić Slobodan K., Stevanović Dragan P.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2003 (14):94-98
Details  Full text ( 100 KB)  DOI:10.2298/PETF0314094S
4-regular integral graphs avoiding ±3 in the spectrum
Stevanović Dragan P.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2003 (14):99-110
Details  Cross Ref cited by(1)  Full text ( 264 KB)  DOI:10.2298/PETF0314099S
Problem section
Cakić Nenad P., Merkle Milan J.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2003 (14):111-114
Details  Full text ( 87 KB)  DOI:10.2298/PETF0314111C